# SDR 2005FA0001434

- Difficulty date: October 14, 2005
- Submitted: October 14, 2005
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 407010105101
- Condition: Cracked
- Location: Fuselage
- Part time: 2,500 hours
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROOP STOP STUDS HAD CRACK INDICATIONS IN RADIUS DURING FLUORESCENT PENETRATE CHECK. NEW STYLE STOPS INSTALLED.
